# SDR ASOA2015070213234

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FS 280.00 J-CHANNEL IS CORRODED BETWEEN LBL 9-RBL 9.  REMOVED FWD J-CHANNEL FROM FS 280, LBL 9 - RBL IAW SRM 51-42-06, FOUND TO BE HEAVILY PITTED, CORRODED & REQUIRES REPLACEMENT.  DRILLED & LOCATED NEW FWD J-CHANNEL, 600-34017-21 IAW SRM 51-+40-11 & 51-40-06.  INSTALLED NEW FWD J-CHANNEL IAW SRM 51-42-06 & 51-77-00-00, TR 51-32.
